ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

June 2007 , Volume 6 , Issue 2

Select all articles

Export/Reference:

Ackerberg-O'Malley resonance in boundary value problems with a turning point of any order
P. De Maesschalck
2007, 6(2): 311-333 doi: 10.3934/cpaa.2007.6.311 +[Abstract](876) +[PDF](327.8KB)
Eigenvalue, maximum principle and regularity for fully non linear homogeneous operators
Isabeau Birindelli and Francoise Demengel
2007, 6(2): 335-366 doi: 10.3934/cpaa.2007.6.335 +[Abstract](1067) +[PDF](274.0KB)
Global existence and long-time behaviour for a singular integro-differential phase-field system
Elena Bonetti and Elisabetta Rocca
2007, 6(2): 367-387 doi: 10.3934/cpaa.2007.6.367 +[Abstract](1187) +[PDF](221.0KB)
Time periodic viscosity solutions of Hamilton-Jacobi equations
Mihai Bostan and Gawtum Namah
2007, 6(2): 389-410 doi: 10.3934/cpaa.2007.6.389 +[Abstract](928) +[PDF](227.0KB)
Hardy type inequalities and Gaussian measure
Barbara Brandolini, Francesco Chiacchio and Cristina Trombetti
2007, 6(2): 411-428 doi: 10.3934/cpaa.2007.6.411 +[Abstract](759) +[PDF](235.1KB)
Approximate solution of the Burgers-Korteweg-de Vries equation
Zhaosheng Feng and Yu Huang
2007, 6(2): 429-440 doi: 10.3934/cpaa.2007.6.429 +[Abstract](837) +[PDF](150.7KB)
Positive solutions of semi-Positone Hammerstein integral equations and applications
K. Q. Lan
2007, 6(2): 441-451 doi: 10.3934/cpaa.2007.6.441 +[Abstract](777) +[PDF](147.3KB)
The singularity analysis of solutions to some integral equations
Congming Li and Jisun Lim
2007, 6(2): 453-464 doi: 10.3934/cpaa.2007.6.453 +[Abstract](993) +[PDF](153.0KB)
Existence of weak solutions for a generalized thin film equation
Changchun Liu, Jingxue Yin and Juan Zhou
2007, 6(2): 465-480 doi: 10.3934/cpaa.2007.6.465 +[Abstract](876) +[PDF](163.6KB)
A result on the existence of global attractors for semigroups of closed operators
V. Pata and Sergey Zelik
2007, 6(2): 481-486 doi: 10.3934/cpaa.2007.6.481 +[Abstract](1335) +[PDF](113.6KB)
Blowup behaviors for degenerate parabolic equations coupled via nonlinear boundary flux
Chunlai Mu and Zhaoyin Xiang
2007, 6(2): 487-503 doi: 10.3934/cpaa.2007.6.487 +[Abstract](856) +[PDF](186.1KB)
Burgers' type equation with vanishing higher order
Naoki Fujino and Mitsuru Yamazaki
2007, 6(2): 505-520 doi: 10.3934/cpaa.2007.6.505 +[Abstract](769) +[PDF](187.9KB)
Boundary blow-up for elliptic problems involving exponential nonlinearities with nonlinear gradient terms and singular weights
Zhijun Zhang
2007, 6(2): 521-529 doi: 10.3934/cpaa.2007.6.521 +[Abstract](918) +[PDF](137.2KB)
Existence of boundary blow-up solutions for a class of quasiliner elliptic systems for the subcritical case
Mingzhu Wu and Zuodong Yang
2007, 6(2): 531-540 doi: 10.3934/cpaa.2007.6.531 +[Abstract](1078) +[PDF](140.3KB)
On the Poincaré mapping and periodic solutions of nonautonomous differential systems
Zhengxin Zhou
2007, 6(2): 541-547 doi: 10.3934/cpaa.2007.6.541 +[Abstract](887) +[PDF](113.4KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]